# SDR AALA202305313981

- Difficulty date: May 28, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 79,014 hours, 9,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ARE INOPERATIVE AT AFT GALLEY AND RIGHTHAND CEILING IN COACH CLASS. REMOVED AND REPLACED AFT BATTERY PACK POWER SUPPLY AT 4 RH DOOR PER AMM 33-51-06. CHECKS OK. ALL LIGHTS WORKS OK
